# SDR UIEA2012112800536

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,630 hours, 17,898 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 654T003521
- Condition: Warning Light
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG FUEL FILT STATUS MESSAGE.  R & R LT ENGINE FUEL FILTER, LEAK CHECK, OPS CHECKED GOOD, STATUS MESSAGE CLEARED. REF AMM 73-11-02-004-001-H00, ENG 71-00-00.
